# SDR HNAAQ202307030024

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 44,875 hours, 40,016 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, D

## Discrepancy

BLD 1 VLV CLOSED MSG IN FLIGHT. R&R ENG 1 BLEED VLV IAW AMM 36-11-05. NO FIX. R&R AIR COND. PNUMATIC PANEL IAW AMM 20-13-10. PERFORMED OPS CHECK IAW AMM 36-11-05 ON BOTH ENGINES. OPS AND LEAK CHECK GOOD. OK FOR SERVICE AT THIS TIME
